advertisement
Question
Posted by: Jmangolele@gmail.com | 2011/02/24

smelly odour

Please help! I was on Envra contraceptive patch n in Jan 2011 I decided to move to an oral contraceptive (Yasmin) n got sick mid Jan n the DR gave Antibiotic n ever since I have been having a smelly dischage n it''s thick,Is this normal n what should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be thrush if it is thick and curdy white and itchy. Canesten would work for this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/02/28

It could be thrush if it is thick and curdy white and itchy. Canesten would work for this.

Best wishes

Reply to gynaedoc
Posted by: Bee-Bee | 2011/02/24

It is probably a yeast infection - women is prone to get it after taking anti-biotcis.

You can get over the counter medication and ointments for it  just go to your nearest pharmacy.

Good luck.

Reply to Bee-Bee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement